Thyroid UK
82,839 members97,872 posts

Why do I still ache?

Has anyone read the article in the Mail on Sunday health section today re statins. Patient questioned why he was still getting muscular pain after being off the statins for several months. The answer? - It must be down to other causes - one of which could be ........thyroid........

Is it no wonder many of us despair of getting any help from anyone in the health profession. It seems that they must trot out the same standard phrase to their patients regardless of their condition, just substituting other illnesses to suit.

6 Replies
oldestnewest

GPs detest these Mail articles as they get a stream of patients quoting them.

Reply

Well having low thyroid hormones can be one of the causes of raised cholesterol :-) Guess he will need time to recover from damage done by the Statins....

Reply

Marz, some statin damage is irreversible according to Dr. Kendrick.

1 like
Reply

Yep :-( Is that in his book The Cholesterol Con or his new book - Doctoring Data ? Have his latest on order....

Reply

Cholesterol Con, Marz.

Reply

Ta :-)

Reply

You may also like...